# SDR USAA061000

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CORRODED, STA 251.5 STR 26 RT FWD NLG AREA.  REMOVED DAMAGED PARTS AND INSTALLED REPAIR PARTS IAW EA 97887 LEVEL 2 J3-53-100-01, DEFECT SIZE: 6" BY 1".
